# SDR DALA1148949015

- Difficulty date: August 17, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B GEAR SUPPORT FITTING HAS GOUGE ON FACE.  MACHINED COUNTERBORE TO REMOVE DAMAGE.  LUG THICKNESS BEFORE MACHINING 1.220.  AFTER MACHINING 1.190 MATERIAL REMOVED .030 OUT TO 2.130 DIA WITH .093 RADIUS PER DRG 5935812.  RECEIVED NEW FABRICATED WASHER AS PER ERA 494628-14 REV 0.  COMPLIED WITH PRI 494628-14 REV 0 AND ERA 494628-14AD REV A.  AT SAA/SAT DURING HMV ON N/R 203207.
